Aydi, HassenKarapinar, ErdalMitrovic, Zoran D.Rashid, TawseefMathematics2024-07-052024-07-0520191578-73031579-150510.1007/s13398-019-00690-92-s2.0-85065992687https://doi.org/10.1007/s13398-019-00690-9https://hdl.handle.net/20.500.14411/3311Mitrović, Zoran/0000-0001-9993-9082; Aydi, Hassen/0000-0003-4606-7211; KARAPINAR, ERDAL/0000-0002-6798-3254;Very recently, Hussain and Kanwal (Trans A Razmadze Math Inst 172(3): 481-490, 2018) proved some (coupled) fixed point results in this setting for a -.-contractive mappings on the setting of F-metric spaces that was initiated by Jleli and Samet (Fixed Point Theory Appl 2018: 128, 2018). In this note, we underline that the proof of Hussain and Kanwal (Trans A Razmadze Math Inst 172(3): 481-490, 2018) has a gap. We provide two examples to illustrate our observation. We also correct the proof and improved the result by replacing a-admissibility by orbital a-admissibility.eninfo:eu-repo/semantics/closedAccessalpha-Admissible mappingsOrbital-alpha-admissible mappingsF-metric spaceFixed pointA Remark on "existence and Uniqueness for a Neutral Differential Problem With Unbounded Delay Via Fixed Point Results F-Metric Spaces"ArticleQ1Q1113431973206WOS:00048372590001711